# SDR F3LA2010032100368

- Difficulty date: March 14, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 21,460 hours, 10,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Fan Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT WRITE UP FOR LIVE TV SMOKE WARNING AT GATE.  MX ACCOMPLISHED VISUAL INSP IAW LIVE TV AMM 44-25-00.  NO DAMAGE OR DEFECTS NOTED AT THIS TIME.  PERFORMED OPS TEST OF THE SMOKE DETECTOR CONTROL PANEL IAW LIVE TV AMM 44-25-00 PAGES 5040 AND 5041. SYS OPS TEST GOOD. LIVE TV SYS DEACTIVATED IAW MEL 44-20-01AA CNTL NR 1074053. MEL PLACARDS INSTALLED AND TRANSFERED TO LOG BOOK SUP SHEET. ADDITIONAL INFO TO BE SUBMITED UPON CLEARANCE OF MEL 44-20-01AA CONTROL NR 1074053.  REF PAGE NR 512394, 03/15/2010. MX NOTED AFT RACK FAN DUCT CLAMPS LOOSE. MX SECURED CLAMPS AND ACCOMPLISHED NR ONE ENG RUN UP AND POWER SWITCH OVER. NO SMOKE DETECTOR FAULTS ON ENGINE SHUTDOWN. LIVE TV SYS OPS CHECK GOOD. IAW LIVE TV AMM 44-25-00. MEL 44-20-01AA CONTROL NR 1074053 REMAINS. REF PAGE NR 503907, 03/17/2010. MX R & R LIVE TV SMOKE DETECTOR AS PRECAUTIONARY. LIVE TV SYS OPS CHECK GOOD.  IAW LIVE TV AMM 44-25-00. MEL 44-20-01AA CONTROL NR 1074053 REMOVED.
